# SDR IXXA05SMN172S

- Difficulty date: August 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Zone- 800
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECT, DOUBLER BEHIND D-PIT DOOR OPENING ON SKIN SPLICE, SIDES 2 AND 3 EXCEED MAX RIVET SPACING, ALUMINUM & JO-BOLTS IN LONGERONS.  ADD ADDITIONAL RIVETS TO BRING UNDER MAX SPACING OF 1.400, STA FS 1520 L-29R.  PERFORMED REPAIR IAW FAA FORM 8110-3 NR 05366, SEMAN DWG ED-4052 DATED 08-11-05 AND EO SEMAN NR 20051130 DATED 8-19-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21 PG 1 AND DC8 SRM 51-1-20D PG 21.  PERFORMED DETAILED VISUAL INSPECT.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER INTERNAL FINGER DOUBLERS IAW SEMAN DWG ED-4050 AND DC8 SRM 51-1-4 PG 1.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4052, DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9, AND DC8 SRM 51-3-1.
